Firmoo > Answers > Eye Health >  question
Brooke

Can high blood sugar cause eye floaters?

Is it possible to get eye floaters because of high blood sugar? Why or why not?
11/27/2012
Related Topics : blood sugar eye floaters

Answers (3)

  • colors8282

    There are many conditions that can cause eye floaters as follows: 1. Vitreous Syneresis, which is the result of normal age-related causes; 2. Posterior Vitreous Detachment, there are more than 50% elder people have Posterior Vitreous Detachment in one or both eyes. 3. The side effects of many drugs also can cause eye floater. 4. Other disease, there are many disease can cause eye floaters, which include high blood sugar. So, just keep your blood sugar in control, and there's nothing else you can do, just following your doctor's advice to prevent it from getting worse.
    11/27/2012
  • Allison

    Well, yes, high blood sugar can lead to eye floaters in your eyes. First, you should know that high blood sugar is a medical condition which is referred as hyperglycemia. And when it happens, it can lead to many symptoms, including excess food consumption, stress, infection, diabetes. But on the other hand, high blood sugar can lead to damage, abnormal blood vessel growth, and breaks in the small blood vessels in the back of the eyes. And then it can in turn cause bleeding in the eye. In this way, eye floaters can occurs. By the way, it can lead to blurred vision and double vision.
    11/28/2012
  • Makayla

    Yes, it is possible for you to get eye floaters because of high blood sugar. The high blood sugar is not good for eyes which will have many effects on the eyes. The high blood sugar of the diabetes levels can damage blood vessels in the eyes and can lead to the growth of new blood vessels there. These new blood vessels are not as strong and can leak or burst. This condition is called diabetic retinopathy. And the eyes are so weak which will be easily dry and get the infection through the bacterium. If you get the floaters because of the high blood sugar, you'd better accept the treatment as soon as possible and keep the good habit of using eyes.
    11/29/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK